# SDR CAL950124

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - THE EXTERIOR TAILCONE RELEASE HANDLE REQUIRED LESS THAN 25 POUNDS PULL TO RELEASE THE TAILCONE.  THE TAILCONE RELEASE CABLES WERE RIGGED IAW MM 53-53-00, SO THAT HANDLE PULL WAS WITHIN SPECIFICATION.  (Z)
